# SDR ABXA9600669

- Difficulty date: November 21, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N903AX
- Make and model: Doug DC-9-32
- Aircraft serial: 47427
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 60030431
- Condition: Defective
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTING STAYS ON WHEN POWER IS REMOVED FROM AIRCRAFT.  REPLACED EMERGENCY LIGHT POWER SUPPLY IAW DC-9 SUPP MM 33-53-00.
